# SDR GTIA030234

- Difficulty date: January 30, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO DOOR HEAVY GOUGE INBOARD SIDE OF DOOR FORWARD LOWER RIGHT CORNER.  REMOVED INTERCOSTAL.  FABRICATED REPAIR DOUBLER.  FABRICATED REPAIR INTERCOSTAL.  INSTALLED REPAIR PARTS.  (M)
